# SDR SWAA2020062991188

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 149A7506
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP TRACK SUPPORT STIFFENER WAS CHAFED.  REMOVED AND REPLACED THE RT FLAP TRACK SUPPORT STIFFENER IAW SRM 51-40-02,  SRM 51-40-05, AND DWG 149A7506.
